# SDR ZW0A0111002

- Difficulty date: November 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FLOOR SUPPORT HAD A 4 INCH CRACK AT STA 927, LBL 44, BELOW THE OUTBOARD TRACK.  INSTALLED BEAM PER DOUGLAS DRAWING 593056, P/N 9915527-505.
